Journal article icon

Journal article

POLARIZATION CATASTROPHE AND THE PERIODIC TABLE

Publication status:
Published

Actions


Authors


Journal:
CHEMISTRY IN BRITAIN
Volume:
19
Issue:
1
Pages:
39-43
Publication date:
1983-01-01
ISSN:
0009-3106
URN:
uuid:4237deeb-fcc3-457d-957f-f91db7627edf
Source identifiers:
46381
Local pid:
pubs:46381

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP